# SDR SWAA2025041404586

- Difficulty date: March 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414 COWL ASSY - FAN - #1 ENGINE INBOARD - STIFFENER AT OIL SERVICE DOOR CRACKED<[01] FAN COWL TO BE REPLACED ON TTG8Q00S5HJN
